# SDR SWAA2020110322803

- Difficulty date: October 11, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER IS CRACKED AT BS 663 LBL 45 WL 152 TO LBL48 WL 149 AND REQUIRES PERMANENT REPAIR ACTION.  REMOVED AND REINSTALLED LT WHEEL WELL VAPOR BARRIER BS 663 LBL 6 TO LBL 61, IAW SRM 51-40-02 REF DWG 111A1000 DWG 111A1001.  VAPOR BARRIER LT WAS REPAIRED ON CUSTOMER CARD U238241 89004U 19OCT20.
